# SDR QR9R2024100800005

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721769428
- Aircraft time: 4,053 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106000
- Part serial: 23438494
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO #1 GARMIN WILL NOT SELF TEST. REMOVED AND REPLACED GNS430W, REF 145MMS-023. MOC OKAY.
